Asthma and Allergy Expert Forum
Hives - dark circles under eyes
About This Forum:

This forum is for questions and support regarding: Allergies, Asthma, Chronic Cough, Sinusitis, and other Respiratory Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Hives - dark circles under eyes

I began having a severe problem with hives recently.  Am currently taking Cetirizine, Benadryl, Hydroxylene and am doing a tapering (18 day) prednisone treatment.

I am wondering what is causing the dark circles under my eyes.  I am getting enough sleep.  Is it the allergy or one of the meds?

Erica
Related Discussions
242588_tn?1224275300
Allergy is probably the cause of the dark circles.  That should subside as the medicines take effect.
3 Comments
Blank
Avatar_n_tn
i am having the same problem....i am having dark circles under my eyes..it will remain there for almost a week and its just goes....again after a week its come back...
i used to sleep about 6 hours daily.. is there something i can do for this...
Blank
Avatar_n_tn
i have one more problem which hurts me ...
there will be big pimple in one side of nose after the dark circles appear in my eyes..
i used to take homeopathy treatment for this..
but it didn't show much affect...
please help me if you can...
Blank
Continue discussion Blank
Blank
Request an Appointment
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank